# SDR REXA201000110

- Difficulty date: August 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 6,528 hours, 4,827 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811813
- Part serial: 0663
- Condition: Failed
- Location: Fuel Quanity
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FUEL CHANNEL 1 FAIL STATUS MSG, THEN AUTO XFLOW INHIB, THEN XFLOW PUMP CAUTION MSG.  ALL GAUGES INOP.  ON DESCENT, GOT THE CONTROL & RIGHT FUEL GAUGES.  REMOVED AND REPLACED FQGC IAW CRJ 900 AMM 28-41-22.  OPS CHECK GOOD, OK FOR SERVICE.
